# SDR ASAA0280531

- Difficulty date: November 9, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 593607111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, INTERCOSTAL CORRODED AT FS 1155 BETWEEN LONGERON 29R AND 30.  REPLACED INTERCOSTAL PER SRM 51-10-2, 51-10-4, 51-30-5, AND DAC DWG 5936071.  (M)
